Translator Disclaimer
April 2022 A remark on optimal data spaces for classical solutions of ¯
Martino Fassina, Yifei Pan, Yuan Zhang
Rocky Mountain J. Math. 52(2): 499-506 (April 2022). DOI: 10.1216/rmj.2022.52.499

Abstract

We study the minimal regularity required on the datum to guarantee the existence of classical C1 solutions to the inhomogeneous Cauchy–Riemann equations on planar domains.

Citation

Download Citation

Martino Fassina. Yifei Pan. Yuan Zhang. "A remark on optimal data spaces for classical solutions of ¯." Rocky Mountain J. Math. 52 (2) 499 - 506, April 2022. https://doi.org/10.1216/rmj.2022.52.499

Information

Received: 9 January 2021; Revised: 4 August 2021; Accepted: 9 August 2021; Published: April 2022
First available in Project Euclid: 17 May 2022

Digital Object Identifier: 10.1216/rmj.2022.52.499

Subjects:
Primary: 45E05
Secondary: ‎45P05‎

Keywords: ∂¯-equation , log-continuous spaces , weak solutions

Rights: Copyright © 2022 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.52 • No. 2 • April 2022
Back to Top